# SDR COMA9860162

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Part number: 601R800045
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 24 MONTH INSPECTION TASK 002-53-170-321, UNDER FLOOR BLEED AIR DUCT LAMPS (2) ARE CRACKED.  REMOVED AND REPLACED CLAMPS.
